# SDR MASA2011031002104

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,262 hours, 14,994 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "CANADAIR" PLCD HAS SHARP METAL.  MX REMOVED AND REPLACED MAIN ENTRY DOOR CANADAIR PLACARD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
